# SDR MEX2003280

- Difficulty date: July 10, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE, EICAS STATUS MESSAGE ELEV ASYM.  FIM PROCEDURE WAS PERFORMED WITH NEGATIVE RESULTS IAW 27-09-00 FIG 106 PAGE 150.  THE STAB/TRIM ALL LOCK AND ASYM MODULE WAS INTERCHANGED IAW FIM PROCEDURE 27-09-00, ALL TESTS CORRECT.  (M)
